# SDR AWXA200300474

- Difficulty date: April 10, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 4 1/2 INCH CRACK WAS FOUND ON LONGITUDINAL FLOOR BEAM RBL 45.5, RUNNING FROM BS 673 TO BS 677, INBOARD SIDE AT ATTACHMENT TO WHEEL WELL CEILING. MAINTENANCE STOP DRILLED CRACK AND PERFORMED HFEC INSPECTION TO VERIFY THE CRACK WAS CONTAINED; FABRICATED AN EXTRUSION; INSTALLED REPAIR PART IAW DWG 691A0066, AND AWA E.R. 15-5702-03121-ES1.
